# SDR DALA2015101006045

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED LONGERON 4L BS 1437.  THE LONGERON WAS REPAIRED IAW SRM 53-02,  FIG 18.
